RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 6, Pages 743–745 (Mi dan4143)  

MATHEMATICS

A global implicit function theorem and fixed point theorems for holomorphic mappings and semigroups

S. Reikha, V. Khatskevichb, D. Shoikhetc

a University of Haifa, Israel
b International College of Technology, Israel
c Technion – Israel Institute of Technology, Haifa

Full text: PDF file (288 kB)

Bibliographic databases:
UDC: 513
Presented: В. С. Владимиров
Received: 16.08.1994

Citation: S. Reikh, V. Khatskevich, D. Shoikhet, “A global implicit function theorem and fixed point theorems for holomorphic mappings and semigroups”, Dokl. Akad. Nauk, 347:6 (1996), 743–745

Citation in format AMSBIB
\Bibitem{ReiKhaSho96}
\by S.~Reikh, V.~Khatskevich, D.~Shoikhet
\paper A global implicit function theorem and fixed point theorems for
holomorphic mappings and semigroups
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 6
\pages 743--745
\mathnet{http://mi.mathnet.ru/dan4143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1398767}
\zmath{https://zbmath.org/?q=an:0912.46045}


Linking options:
  • http://mi.mathnet.ru/eng/dan4143
  • http://mi.mathnet.ru/eng/dan/v347/i6/p743

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020